# SDR DHL2008765017

- Difficulty date: January 16, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RT WING NR 4 LEADING EDGE FLAP INNER SKIN CRACKED 3 PLACES AROUND RIVETS AT INBOARD IND WS 150.  STOP DRILLED 3 EACH CRACKED PLACES AROUND RIVETS AT INBOARD END WS 150 (DIAMETER 0.190") IAW SRM 51-10-1 AND 57-50-3 FIGURE 12.  HFEC C/W AROUND STOP DRILL HOLES, NO CRACKS NOTED PER NDT PART 6 51-00-00 FIG 23.  FABRICATED REPAIR DOUBLER IAW SRM 57-50-3 FIGURE 12.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLERS IAW SRM 51-30-2 AND 57-50-3 FIGURE 12.
